Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 923408, 7 pages
http://dx.doi.org/10.1155/2013/923408
Research Article

Variable-Coefficient Exact Solutions for Nonlinear Differential Equations by a New Bernoulli Equation-Based Subequation Method

School of Business, Shandong University of Technology, Zibo, Shandong 255049, China

Received 20 January 2013; Revised 10 March 2013; Accepted 11 March 2013

Academic Editor: Ebrahim Momoniat

Copyright © 2013 Chunxia Qi and Shunliang Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunxia Qi and Shunliang Huang, “Variable-Coefficient Exact Solutions for Nonlinear Differential Equations by a New Bernoulli Equation-Based Subequation Method,” Mathematical Problems in Engineering, vol. 2013, Article ID 923408, 7 pages, 2013. https://doi.org/10.1155/2013/923408.